# SDR ASOA2013020702969

- Difficulty date: January 23, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,433 hours, 29,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Part time: 991,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT FWD OF SERVICE DOOR CUTOUT IS CORRODED FROM FS 310 TO FS 319.  R & R FLOOR SUPPORT ANGLE IAW SRM 51-42-06.  LOCATED, DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-11.
